# SDR ASAA2015042811569

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,074 hours, 9,775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001657
- Condition: Failed
- Location: Flight Deck
- Part time: 43,817 hours, 16,112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU SCREEN BRIGHTNESS INOPERATIVE AND OCCASIONALLY FLICKERS BETWEEN DIM AND BRIGHT.  ACFT GROUNDED.  REPLACED F/O'S MCDU REF AMM 34-61-01-000-802.  GROUND VERIFICATION TEST GOOD.  ETOPS NOTIFIED, P/N VERIFIED.
